- -

Applied General Topology - Vol 12, No 2 (2011)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Applied General Topology - Vol 12, No 2 (2011)


Tabla de contenidos

  • Extensions defined using bornologies
  • Some remarks on chaos in topological dynamics
  • Dual attachment pairs in categorically-algebraic topology
  • Mappings on weakly Lindelöf and weakly regular-Lindel¨of spaces
  • Core compactness and diagonality in spaces of open sets
  • On a type of generalized open sets
  • Morse theory for C*-algebras: a geometric interpretation of some noncommutative manifolds
  • Some fixed point theorems on the class of comparable partial metric spaces
  • Universal elements for some classes of spaces
  • Matkowski's type theorems for generalized contractions on (ordered) partial metric spaces
  • Density of k-Box-Products and the existence of generalized independent families

Recent Submissions

View more